Rotacija Galaksije i Oortove konstante

Pavlovski, Krešimir (2001) Rotacija Galaksije i Oortove konstante. Matematičko-fizički list, 202 (2). pp. 92-96. ISSN 1332-1552

PDF - Published Version
Language: Croatian

Download (478kB) | Preview


Item Type: Article
Date: 2001
Subjects: NATURAL SCIENCES > Physics > Astronomy and Astrophysics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 07 May 2014 09:58
Last Modified: 07 May 2014 10:28

Actions (login required)

View Item View Item